# SDR CA960524006

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: SRL0C4N
- Condition: Failed
- Location: Eng Oil Press
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE POWER REDUCED AND AIR TURN BACK DUE TO ENGINE OIL PRESSURE INDICATING IN THE AMBER RANGE. MAINTENANCE CONFIRMED AS GAUGE FAILURE.
